RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1988, Volume 52, Issue 1, Pages 200–211 (Mi izv1175)  

This article is cited in 3 scientific papers (total in 3 papers)

On the reflection principle for analytic sets

S. I. Pinchuk, E. M. Chirka


Abstract: The authors study analytic continuation of complex manifolds with boundary through real-analytic generating manifolds of codimension $2$ in $\mathbf C^N$. The results are applied to analytic continuation of proper holomorphic mappings.
Bibliography: 16 titles.

Full text: PDF file (1783 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1989, 32:1, 205–216

Bibliographic databases:

Document Type: Article
UDC: 517.55
MSC: Primary 32D15; Secondary 32C25, 32H35
Received: 26.12.1985

Citation: S. I. Pinchuk, E. M. Chirka, “On the reflection principle for analytic sets”, Izv. Akad. Nauk SSSR Ser. Mat., 52:1 (1988), 200–211; Math. USSR-Izv., 32:1 (1989), 205–216

Citation in format AMSBIB
\Bibitem{PinChi88}
\by S.~I.~Pinchuk, E.~M.~Chirka
\paper On~the reflection principle for analytic sets
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1988
\vol 52
\issue 1
\pages 200--211
\mathnet{http://mi.mathnet.ru/izv1175}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=936530}
\zmath{https://zbmath.org/?q=an:0663.32007|0638.32010}
\transl
\jour Math. USSR-Izv.
\yr 1989
\vol 32
\issue 1
\pages 205--216
\crossref{https://doi.org/10.1070/IM1989v032n01ABEH000754}


Linking options:
  • http://mi.mathnet.ru/eng/izv1175
  • http://mi.mathnet.ru/eng/izv/v52/i1/p200

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Chirka, “Introduction to the geometry of $CR$-manifolds”, Russian Math. Surveys, 46:1 (1991), 95–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. B. Sukhov, “On algebraicity of complex analytic sets”, Math. USSR-Sb., 74:2 (1993), 419–426  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. B. Sukhov, “On extension of analytic sets throufh generic manifolds”, Russian Acad. Sci. Izv. Math., 40:1 (1993), 203–212  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:227
    Full text:73
    References:39
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018